# SDR DALA2025061104445

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,462 hours, 25,341 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 LT AFT DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: FOUND GIRT BAR END BAR NOT SECURED IN CAM. SECURED END OPS CKS GOOD. (7251896)
